Article citationsMore>>

Green, R., & Alston, J. (1990). Elasticities in AIDS Models. American Journal of Agricultural Economics, 72, 442-445.
http://dx.doi.org/10.2307/1242346

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top